# SDR USAA2013070800023

- Difficulty date: July 5, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 43,468 hours, 17,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Part number: 1013101
- Condition: Out Of Adjust
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LT PANEL ACFT RT SIDE IS INTERMITTENLY ILLUMINATED.  ADJUSTED OVERWING EXIT LIGHT ASSY CONTACT TAP AS REQUIRED.
